Mamouni, A. and Oukhtite, L. (2016) Differential identities on Jordan ideals of rings with involution. Hacettepe Journal of Mathematics and Statistics, 45 (1). pp. 49-55.

Full text not available from this repository.
Official URL:


In this paper we investigate generalized derivations satisfying certain differential identities on Jordan ideals of rings with involution and discuss related results. Moreover, we provide examples to show that the assumed restriction cannot be relaxed. © 2016, Hacettepe University. All rights reserved.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item